My mother had cataract surgery and is taking Durezol eye drops. She has had a sick stomach ever since.
Usually this is caused by the vision. Sometimes there can be a large change in vision between the eyes or even double vision and this causes a reaction similar to motion sickness. It will get better as she gets used to the change. If this was her first eye, it will get MUCH better after her second eye is done. It is not from the medications and they dont use much anesthesia for cataracts-mainly a local, but they do put you to sleep for about 3-5 minutes while they do the local injections around the eye. It is not usually enough for a person to have much of a reaction to. It is because her equilibrium is off because of the eyesight. have her be very careful while walking until she gets used to this as she is at risk for falling.
- Durezol Information for Consumers
- Durezol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Durezol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Oct 2013 • 2 answers
Posted 17 Oct 2014 • 1 answer
Posted 2 Jan 2015 • 1 answer
Posted 22 Feb 2015 • 1 answer
Can you use Durezol 0.05% eye drops & Diclofenac Ophthalmic eye drops be used if exp dif the expira?
Posted 13 Jul 2016 • 0 answers